# SDR CALA2024052401585

- Difficulty date: May 18, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 122,601 hours, 19,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: 146T34613
- Condition: Damaged
- Location: Bs 1153-1219
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "OK TO CLOSE" FOR PANEL 196NR FOUND A SCRIBE LINE ALONG UPPER FAIRING EDGE IN AIRCRAFT SKIN BTW STA 1153 - 1219 RH SIDE, SEE PICS FOR DETAILS.
